Skip to Content

I am starting Harvoni in 2 days. Friday April 26 2017. When is best taken morning or nite?

Responses (5)

Tonytone1 26 Apr 2017

I just tried to remember to take it every morning so I didn't skip a day

birdloversc 27 Apr 2017

I like taking mine in the morning so I don't forget to take it at the same time everyday. Taking it at the same time everyday is very important from what I have been told. I also like taking it in the mornings because it makes me very sleepy about a hour after I take it for about 2 hours. I find I can get up and do something to keep busy and I don't feel sleepy. If I just sit around it makes it worse.

Djwebb 27 Apr 2017

Brendacarver16, how did your first few day go. I remember the first few days being scary to me. I was a little light headed. After the second day it went away. I was probably not drinking enough water. Good luck and God Bless...

I took mine @ 10:00am. I drink a large glass of water before and after, I then drink water all through the day...

BRENDACARVER16 1 May 2017

I started taking it at 8 am .I get up at 5 am and drink large glass of water then I drink black coffee two cups .then I drink water for one hour until 8 and took my medicin .harvoni.I was really terrified taking that big pill .but as the day went on I just took water with me an occasional tea .and I have more energy than I have had in a long tme .basically no side effects yet .pray for me .because still tomorrow will be pill no 4 .and I am praying for all of you .

BRENDACARVER16 1 May 2017

Thanks for asking. I am on day three .and I took it Saturday morning at 8 am .no side effects yet.pray for me as I pray for my group .fighting this battle

Storm1972 27 Apr 2017

I took mine at noon every day, how are you feeling?

Stephen Treloar 1 May 2017

I took mine at about 1:00am after my pre-bed snack.

Stephen Treloar 1 May 2017

PS. I was a bit casual about the time also (I was also on Ribavirin); 2 hours early, 2 hours late. Still, I am HCV RNA negative and can't complain.

Blondie01kw 1 Jun 2017

I am starting tomorrow. I am little scared but, I am so happy that my insurance paid and I got a grant. I am tapering off of prednisone at the same time. My Hepatologist said it should be okay.
I was thinking of taking it at bedtime because of the issue, that it might make me sleepy. I am already fatigued from the prednisone taper.
Any advice would be greatly appreciated,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions